# SDR REXA2016032400559

- Difficulty date: March 24, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stop Fitting
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTE DOOR 694JB HAS THE STOP BROKEN.  RT BUTE DOOR STOP ON PANEL 694JB WAS R & R IAW SRM 51-42-14 & SRM 51-42-06 PT 600-10196-16.
